MAUDE Adverse Event Report: 3M CANADA COMPANY 3M¿ RED DOT¿ ELECTRODE; ELECTRODE, ELECTROCARDIOGRAPH

3M CANADA COMPANY 3M¿ RED DOT¿ ELECTRODE; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 2660-3
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Erythema (1840); Skin Tears (2516); Skin Inflammation/ Irritation (4545)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: product sample was not returned to 3m for analysis.Without a sample available, it is not possible to evaluate the sample for any defects or perform any tests to determine if the electrode met specification.3m¿ cannot determine the exact root cause of the alleged injury or whether the 3m¿ red dot¿ electrode was the root cause.The device labeling shall be reviewed for important contraindications, warnings, and cautions.
 
Event or Problem Description
Report received via medwatch 4900240000-2023-8070: a hospital reported a female patient allegedly experienced skin removal, irritation with erythema and a rash with the use of the 3m¿ red dot¿ electrode.No medical intervention was reported.

Brand Name
3M¿ RED DOT¿ ELECTRODE
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA  R6M 1Z9
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key16988958
Report Number2110898-2023-00044
Device Sequence Number6853209
Product Code DRX
UDI-Device Identifier10707387789098
UDI-Public10707387789098
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2660-3
Device Catalogue Number2660-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexFemale
Patient Weight2 KG